# SDR 97ZZZX4307

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Beech B200
- Aircraft serial: BB558
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Part number: B40330
- Condition: Defective
- Location: Propeller Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PROPELLER DE-ICE HEAT LEADS WERE PURCHASED FROM DISTRIBUTER.  THESE LEADS WERE IN THE ORIGINAL MANUFACTURER PACKAGING.  WHEN THE PACKAGE WAS OPENED AND LEADS INSPECTED, FOUND OF THE 5 PACKAGED LEADS, 2 LEADS HAD LOOSE TERMINAL ENDS THAT WERE EASILY PULLED LOOSE FROM THE WIRE.  DISTRIBUTER WAS INFORMED AND ADVISED TO CHECK THEIR STOCK. THEY INDICATED THEY WOULD ADVISE MANUFATURER.
